# SDR USAA2012030900013

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 57,568 hours, 21,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY FLOOR LIGHTING STRIP NOT ATTACHED NEAR REAR LEFT LAV.  SECURED EMERGENCY LIGHTING STRIP AS NEEDED.
